# SDR USAA2009123193457

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - EEL - C4 CHECK - EMERGENCY LIGHTS IN MAIN CABIN INOPERATIVE AT BS 719 THRU BS  1196.  REPAIRED BROKEN WIRE IAW B767 SWPM 20-10-13.
